In 4 weeks of this drug http://www.internationaldrugmart.com/crestor.html, my cholesterol has gone from 236 down to 143. I have been trying to eat better and exercise more since I started taking it. I have noticed some minor aches and pains in my legs, but not a big deal. As I said, I have been exercising more and that could be part of it.
Heather statins block the liver from producing cholesterol as I understand it. I am not a doctor so perhaps the best person to ask about this is the client’s doctor. First the client should be the one addressing this possible muscle atrophy due to the statin. I do not know whether atrophy is a side effect of a statin drug, but the doctor, or the client experencing this might know.
Second, I have to wonder about what came first the atrophy or the statin? Most individuals will suffer sarcopenia if they do not maintain their muscle mass as they age. Perhaps a person using crestor has not benefited from the positive affects of exercise and therefore has lost muscle mass prior to crestor?